Rash is found among people who take Prilosec, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Zometa, and have Pain . We study 56,291 people who have side effects while taking Prilosec from FDA and social media. Among them, 2,099 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Prilosec has active ingredients of omeprazole. It is often used in gastrooesophageal reflux disease. (latest outcomes from Prilosec 58,521 users)
Rash has been reported by people with breathing difficulty, fever, pain, drug ineffective, weakness (latest reports from 142,136 Rash patients).
On Jul, 29, 2016
56,291 people reported to have side effects when taking Prilosec.
Among them, 2,099 people (3.73%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
Recently diagnosed with Sjogrens disease in May, 2015. Have been on a maintenance dose of lamictal for 2 years. Began the pilocarpine in May, 2015. REcently in the past month developed the bloating, constipation. I have had endoscopy and esophagram procedures with no issues reported. Any help or ...
It took the doctors years to diagnose me with lupus. I have always had low platelets. *Cannot take aspirin; or anti-inflammatories: I take pain medications for bulging disks; migraines frequently; and have had (5)five infusions of IVIG. Now I will be trying this new drug, called "Promacta." ...
I took Prilosec (Omeprazole) under Drs orders 1 week at 1x20mg and 2 weeks (2x20mg). I began to feel pain in the joints of my fingers and toes and weakness in my calve muscles. I stopped taking the drug immediately and the symptoms got worse over the next few days resulting in an ER ...
I am a professional vocalist and am suffering from some vocal health issues that are interfering with my ability to sing at my peak ability. I'm on a whole crap load of meds and was curious if anyone on any combination of these medications are experiencing vocal hoarseness, especially when ...
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't ...
I started taking Prilosec due to constant heartburn, out of no where one night I was rushed to the hospital for kidney stones. I'm only 22 and never had this problem before so I was interested in seeing how many other people this has happen to.
I took nexium or prilosec over fifteen years..had renal carcinoma...i recently stopped taken either medication because of muscle pain...i also take a lot of asprin because of arthritis ...i just read about the conection with nexium and prilosec might be causing kidney problems
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.